# SDR DL73S040029

- Difficulty date: January 12, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- Aircraft time: 44,002 hours, 34,484 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 324202845
- Part serial: 8222
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF LANDING GEAR HANDLE WOULD NOT RAISE AS PER THE CHECKLIST FLAP WERE RETRACTED TO 0 AND NO T/O WARNING HORN WAS NOTICED.  REPLACED GEAR HANDLE INTERLOCK SOLENOID.
